# SDR DALA2024120311387

- Difficulty date: November 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,812 hours, 33,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 CORROSION INBOARD FLAP INTERCONNECTING ON LH WING. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCONNECTING STRUT ON LH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AS PER A320 FAM AMM 27-51-44 -400-001-A. (0675213)
